# SDR UIEA2014080700380

- Difficulty date: August 5, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 73,578 hours, 14,401 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Tray
- Part number: 19241110
- Condition: Mechanic Error
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LLM FIG 59 MISS DRILL EXISTING HOLE TO ROLLER TRAY AT STATION 960 RBL 58.  ACCOMPLISH EI NO T2014A25B-2117 REV 1.  CONDITION CHECKED NORMAL & JOB COMPLETED.
